# SDR DALA13005300986

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N986DL
- Make and model: Doug MD-88
- Aircraft serial: 53313
- Aircraft time: 55,674 hours, 40,779 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE PASSENGER OXYGEN SYS IN THE CABIN FAILED TO DEPLOY, IN MANUAL OR IN AUTOMATIC MODE, WHEN TESTED. ONLY THE LT ROW, FROM SEAT 1 TO THE OVER-WING EXITS, FUNCTIONED.  MX FOUND A WIRE (W636E220) HAD SHORTED TO GROUND AT TERMINAL NR 8 ON STRIP 53-154. THE CORRECTIVE ACTION WAS TO RE-SEAT THE PSU CONNECTOR AT ROW 2. OPS CHECK OF THE PASSENGER OXYGEN SYS WAS SATISFACTORY PERFORMED IN BOTH MANUAL AND AUTOMATIC DEPLOY MODES. THE ACFT HAS RETURNED TO SERVICE.
